A problem of inhaled drug substitutions: An analysis of data from Russian database on adverse events

The aim of this study was to analyze the possibility of inhaled drug substitutions. Methods. The authors analyzed spontaneous reports from the Federal database of adverse events associated with switching a patient from the reference ipratropium bromide/fenoterol combination to a generic one. Results. The drug substitution within one INN was reported in 15% of all reports about adverse events related to prescription of this INN. A great deal of these reports was related to drug substitution in elderly. Generally, the reference drug was well tolerated, but its substitution to a generic drug resulted in lower efficacy (18.8%) or development of adverse events, mostly respiratory (51.8% of all adverse events). Conclusion. The inhaled drug substitution could be associated with a potential risk of adverse events or lower efficacy. The substitution of inhaled drugs within one INN should be made with caution. © 2018 National Research University Higher School of Economics. All rights reserved.

Авторы
Редакторы
-
Журнал
Издательство
Medical Education
Номер выпуска
4
Язык
Русский
Страницы
424-429
Статус
Опубликовано
Подразделение
-
Номер
-
Том
28
Год
2018
Организации
  • 1 Рeoples' Friendship University of Russia (RUDN University), ul. Miklukho-Maklaya 6, Moscow, 117198, Russian Federation
  • 2 City Teaching Hospital No.24, Moscow Healthcare Department, ul. Pistsovaya 10, Moscow, 127015, Russian Federation
  • 3 Federal Informational and Methodological Center for Expertise, Control and Analysis of Medical Products Circulation, Slavyanskaya ploshchad' 4, build. 1, Moscow, 109074, Russian Federation
Ключевые слова
Adverse events; Drug safety; Drug substitution; Inhalation therapy; Pharmaceutical surveillance
Дата создания
04.02.2019
Дата изменения
04.02.2019
Постоянная ссылка
https://repository.rudn.ru/ru/records/article/record/36467/